CSpace
代数特征值反问题之解的稳定性分析
徐树方
1992
Source Publication计算数学
ISSN0254-7791
Volume014Issue:001Pages:33
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41084
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐树方. 代数特征值反问题之解的稳定性分析[J]. 计算数学,1992,014(001):33.
APA 徐树方.(1992).代数特征值反问题之解的稳定性分析.计算数学,014(001),33.
MLA 徐树方."代数特征值反问题之解的稳定性分析".计算数学 014.001(1992):33.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐树方]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐树方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐树方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.